# SDR CALA9700131

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z2R
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR COULD NOT BE RETRACTED AFTER TAKEOFF.  THE GEAR HANDLE WOULD NOT GO PAST THE OFF POSITION.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEVER LATCH AND PRESS WARNING CIRCUIT BREAKER ON P6 PANEL POPPED.  THE CIRCUIT BREAKER WAS RESET. THE GEAR WAS PINNED AND WHEN THE R/H MLG GROUND SENSE CABLE WAS ACTUATED TO FLIGHT MODE THE HANDLE RAISED WITHOUT OVERRIDE AND NO CIRCUIT BREAKERS POPPED.  OPERATIONAL CHECKS WERE GOOD IAW MM 32-31-21, PAGE 101.  THE FAILURE COULD NOT BE DUPLICATED.
